# SDR SWAA2023102601329

- Difficulty date: September 15, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS500I AFT SIDE RBL25 WL155.<[01] UPON FURTHER INVESTIGATION CRACKED INTERCOSTAL ATTACH ANGLE WAS FOUND TO BE AT BS 500H AFT SIDE RBL 25 WL 155.;[02] REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FCB BS500H AFT SIDE RBL25 WL155 IAW BOEING DWG143A7505 AND SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED MEASUREMENT TABLE
